# SDR RAIA00412003

- Difficulty date: December 5, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 16,766 hours, 19,251 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT STICKER SHAKER DID NOT WORK DURING FIRST FLIGHT CHECKS.  MAINTENANCE, REPAIRED WIRING AT F/O STICK SHAKER.
